# SDR AALA20180109002

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FORWARD ENTRY AREA FLOOR SUPPORT BETWEEN BS 312 TO 328, LBL 47, 15 INCHES INBOARD OF DOOR ENTRY . REPLACED THE FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5400.
